It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Raven on October 24, 2000 at 15:03:36:

In Reply to: Re: Forgot to mention posted by Pat G. on October 23, 2000 at 20:39:07:

Hi Pat,
Thanks for responding. Even though I wish you didn't have pain, I am glad I found someone who does because you understand. I take Davocet N-100 4 times a day and Relafen 500 mg twice a day, but it just doesn't help much. I feel almost hyper when I take the Davocet but the pain is still there. The Relafen makes me sick to my stomach most of the time. My poor daughter(age 6) just has to live with a "out of control mom" I just don't have zest for life anymore and it confuses her. I scream, cry, complain and beg for help but its like my husband and 22 yr old daughter have no care/love for me. They will do a few things but I have to cry and beg to get them to do the simple things I can't. My dishes are piled up and the floor is a mess but all my oldest daughter does is sleep and if I get on her she gets up and leaves. I almost want to kick her out but her father says No! My Osteo is also in my right hip/lower back, SI area too. And I think that they think, because I have complained for so long yet worked and took care of everyone that I can still do it. I tell them that without my hands I can't do anything and then my knee started to hurt and lock up and they probably thought I was faking or something, to get them to do everything. But regardless nothing works. In this state, VA. It seems like the Doctors don't like to give out stronger pain pills. Most of the time the Doctors just say to take Advil. Man if they only could feel the pain I am in. I just don't know what to do. Thanks for writing and please keep in touch. I hope things get better for you as well. Hugs, Raven(Deb)

Follow Ups

All times are GMT -7. The time now is 12:04 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!